Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2011 | Journal Article | IST-REx-ID: 3334
H. Edelsbrunner, J. Pach, and G. Ziegler, “Letter from the new editors-in-chief,” Discrete & Computational Geometry, vol. 45, no. 1, pp. 1–2, 2011.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3377   OA
H. Edelsbrunner, D. Morozov, and A. Patel, “Quantifying transversality by measuring the robustness of intersections,” Foundations of Computational Mathematics, vol. 11, no. 3, pp. 345–361, 2011.
View | DOI | Download (ext.)
 
2011 | Book Chapter | IST-REx-ID: 3311
H. Edelsbrunner, “Alpha shapes - a survey,” in Tessellations in the Sciences, Springer, 2011.
View
 
2011 | Conference Paper | IST-REx-ID: 3330   OA
M. Kerber and M. Sagraloff, “Root refinement for real polynomials,” presented at the ISSAC: International Symposium on Symbolic and Algebraic Computation, California, USA, 2011, pp. 209–216.
View | DOI | Download (ext.) | arXiv
 
2011 | Book Chapter | IST-REx-ID: 3335   OA
R. Van De Weygaert et al., “Alpha, Betti and the Megaparsec Universe: On the topology of the Cosmic Web,” in Transactions on Computational Science XIV, vol. 6970, M. Gavrilova, K. Tan, and M. Mostafavi, Eds. Springer, 2011, pp. 60–101.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed